# SDR USAASB98240

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 2395 - DURING BOARDING, PILOT REPORTED THE FLOOR LEVEL EMERGENCY EXIT LIGHTS ILLUMINATED WHILE THE OVERHEAD EMERGENCY LIGHTS REMAINED OFF.  COCKPIT SWITCH WAS IN THE ARMED POSITION AND THE FLIGHT ATTENDANT SWITCH WAS IN THE NORMAL POSITION.  MAINTENANCE ADJUSTED THE LEFT OVERWING EMERGENCY EXIT DOOR SWITCH.  OPERATIONAL CHECK GOOD.  (M)
